# SDR CA040218007

- Difficulty date: January 28, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006937
- Part serial: 93089H7223
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS FRONT WINDOW CRACKED ACROSS WINDOW ON OUTER PANE.
